MAUDE Adverse Event Report: BAYER MEDICAL CARE, INC. BAYER MEDRAD STELLANT FLEX SYRINGES; INJECTOR AND SYRINGE, ANGIOGRAPHIC

BAYER MEDICAL CARE, INC. BAYER MEDRAD STELLANT FLEX SYRINGES; INJECTOR AND SYRINGE, ANGIOGRAPHIC
Model Number FLEXD-150-SCS
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
Medrad stellant flex syringes are constantly leaking contrast when in use.Contacted (b)(4) and stated lot 8586385 has known issues, and all supply should be pulled from being used.Fda safety report id# (b)(4).

Brand Name
BAYER MEDRAD STELLANT FLEX SYRINGES
Common Device Name
INJECTOR AND SYRINGE, ANGIOGRAPHIC
Manufacturer (Section D)
BAYER MEDICAL CARE, INC.
indianola PA 15051 0780
MDR Report Key10770196
Report NumberMW5097577
Device Sequence Number11733533
Product Code DXT
UDI-Device Identifier00616258022888
UDI-Public(01)00616258022888
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/09/2024
Device Model NumberFLEXD-150-SCS
Device Catalogue NumberFLEXD-150-SCS
Device Lot Number8586385
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1